# SDR AALA20050054

- Difficulty date: January 25, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DFW - FIFTEEN MINUTES BEFORE LANDING THE RIGHT ENGINE OIL QUANTITY WENT TO ZERO.  AFTER A COUPLE OF MINUTES THE AMBER LOW OIL QUANTITY LIGHT CAME ON QUICKLY FOLLOWED BY THE RED LIGHT.  THE RIGHT ENGINE WAS SHUTDOWN PER CHECKLIST.  THE SHUTDOWN WAS NORMAL. THEN ENGINE WINDMILLED FOR 8 TO 10 MINUTES UNTIL LANDING.  LANDED DFW WITHOUT INCIDENT.  FLIGHT DATA RECORDER DOWNLOADED PER ENGINEERING.  REPLACED NUMBER TWO ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
